Alert archive / Washington / Gale Warnings in 2014
Gale Warning 59, NWS Seattle, WA
NWS Seattle, WA issued this gale warning at Jul 18, 2014, 8:48 AM PDT. It took effect at Jul 18, 2014, 3:00 PM PDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2014, 8:48 AM PDT (15:48 UTC)
- In effect from
- Jul 18, 2014, 3:00 PM PDT
- Expired
- Jul 19, 2014, 3:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
169 WHUS76 KSEW 181548 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 848 AM PDT FRI JUL 18 2014 PZZ131-132-190000- /O.UPG.KSEW.GL.A.0028.140719T0100Z-140719T1000Z/ /O.NEW.KSEW.GL.W.0059.140718T2200Z-140719T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 848 AM PDT FRI JUL 18 2014 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WIND...WEST 25 TO 35 KNOTS. THE STRONGEST WINDS ARE EXPECTED EARLY THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ133-134-190000- /O.NEW.KSEW.SC.Y.0162.140719T0100Z-140719T1000Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- ADMIRALTY INLET- 848 AM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SATURDAY. * WIND...WESTERLY 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-153-156-170-173-176-181900- /O.CON.KSEW.SC.Y.0161.000000T0000Z-140718T1900Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 848 AM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PDT TODAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
437 WHUS76 KSEW 182143 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 243 PM PDT FRI JUL 18 2014 PZZ131-132-190545- /O.CON.KSEW.GL.W.0059.140718T2200Z-140719T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 243 PM PDT FRI JUL 18 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND...WEST 25 TO 35 KNOTS. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-170-190545- /O.NEW.KSEW.SC.Y.0163.140719T1200Z-140719T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 243 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 2 PM PDT SATURDAY. * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-190545- /O.EXT.KSEW.SC.Y.0162.140719T0100Z-140720T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 243 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 11 PM PDT SATURDAY... * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-190545- /O.CON.KSEW.SC.Y.0162.140719T0100Z-140719T1000Z/ ADMIRALTY INLET- 243 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM PDT SATURDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
006 WHUS76 KSEW 190409 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 909 PM PDT FRI JUL 18 2014 PZZ131-132-191000- /O.CON.KSEW.GL.W.0059.000000T0000Z-140719T1000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 909 PM PDT FRI JUL 18 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND...WEST 25 TO 35 KNOTS. THE STRONGEST WINDS ARE EXPECTED THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ150-170-191215- /O.EXT.KSEW.SC.Y.0163.140719T1500Z-140719T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 909 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 2 PM PDT SATURDAY... * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-191215- /O.CON.KSEW.SC.Y.0162.000000T0000Z-140720T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 909 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT SATURDAY... * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-191000- /O.CON.KSEW.SC.Y.0162.000000T0000Z-140719T1000Z/ ADMIRALTY INLET- 909 PM PDT FRI JUL 18 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... * WIND...NORTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
813 WHUS76 KSEW 191017 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 317 AM PDT SAT JUL 19 2014 PZZ131-132-191830- /O.EXP.KSEW.GL.W.0059.000000T0000Z-140719T1000Z/ /O.NEW.KSEW.GL.W.0060.140719T1017Z-140719T1300Z/ /O.EXB.KSEW.SC.Y.0162.140719T1300Z-140720T0900Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 317 AM PDT SAT JUL 19 2014 ...GALE WARNING IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 2 AM PDT SUNDAY. * WIND...WEST WIND 25 TO 35 KNOTS EASING TO 15 TO 30 KNOTS THIS MORNING. WIND WAVES 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ150-170-191130- /O.CAN.KSEW.SC.Y.0163.140719T1500Z-140719T2100Z/ COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- 317 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ134-191130- /O.EXP.KSEW.SC.Y.0162.000000T0000Z-140719T1000Z/ ADMIRALTY INLET- 317 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ135-191830- /O.EXB.KSEW.SC.Y.0162.140719T1800Z-140720T0000Z/ PUGET SOUND AND HOOD CANAL- 317 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT THIS AFTERNOON. * WIND...SOUTHWEST RISING TO 15 TO 25 KNOTS BY LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-191830- /O.EXT.KSEW.SC.Y.0162.000000T0000Z-140719T2100Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 317 AM PDT SAT JUL 19 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WIND...SOUTHWEST 15 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Jul 18, 3:30 AM PDT, 5 hours 18 minutes earlier.
Area forecast discussion, Jul 18, 3:30 AM PDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE SEATTLE WA
330 AM PDT FRI JUL 18 2014
CORRECTED WORDING IN THE SYNOPSIS
.SYNOPSIS...MODERATE ONSHORE FLOW THIS MORNING WILL BRING AREAS OF
LOW STRATUS TO WESTERN WASHINGTON. THIS AFTERNOON WILL BE PARTLY
SUNNY AS HIGH CLOUDS FROM AN APPROACHING UPPER LEVEL LOW SPREAD
INLAND. THE UPPER LEVEL LOW WILL BRING SCATTERED SHOWERS TO THE AREA
FRIDAY NIGHT...WITH SHOWERS INCREASING SATURDAY AFTERNOON AND
EVENING AS THE LOW NEARS THE WASHINGTON COAST. A BROAD UPPER LEVEL
TROUGH WILL REMAIN OVER THE REGION THROUGH MID NEXT WEEK FOR MOSTLY
CLOUDY SKIES AND SCATTERED SHOWERS. ANOTHER UPPER LEVEL LOW PRESSURE
SYSTEM MAY IMPACT THE AREA TUESDAY NIGHT INTO WEDNESDAY.
&&
.SHORT TERM...ON SATELLITE IMAGERY THE MARINE PUSH OF LOW STRATUS IS
LOOKING SLIGHTLY WEAKER THIS MORNING THAN YESTERDAY MORNING...AND
WILL LIKELY NOT MAKE IT INTO THE NORTH INTERIOR. PORTIONS OF THE
EAST PUGET SOUND LOWLANDS MAY ALSO REMAIN SUNNY THIS MORNING AS THE
LOW STRATUS DO NOT HAVE AS MUCH OF AN EASTWARD EXTENT. PRES
GRADIENTS ARE ALSO WEAKER THAN THEY WERE YESTERDAY MORNING...FURTHER
SLOWING THE MARINE PUSH.
HIGH CLOUDS WILL NUDGE THEIR WAY INTO THE AREA LATER TODAY AND INTO
TONIGHT AS A WEAK SHORTWAVE TROUGH MOVES OVER BRITISH COLUMBIA.
EXPECT SHOWERS TO DEVELOP OVERNIGHT. A SLIGHTLY STRONGER SHORTWAVE
TROUGH ASSOCIATED WITH AN UPPER LEVEL LOW WILL IMPACT THE AREA ON
SATURDAY...BRINGING MORE WIDESPREAD SHOWERS. TEMPERATURES WILL
CONTINUE TO SLOWLY DROP THROUGH SUNDAY...WHEN INTERIOR HIGHS MAY
BARELY BREAK 70...MUCH COOLER THAN WE HAVE BEEN EXPERIENCING.
ON SUNDAY ANOTHER VERY WEAK TROUGH WILL IMPACT THE AREA...KEEPING
SHOWERS IN THE FORECAST. SHOWERS WILL BECOME MORE ISOLATED AFTER
SUNDAY NIGHT.
.LONG TERM...AN UPPER LEVEL LOW PRESSURE SYSTEM AND ITS ASSOCIATED
WEAK SURFACE LOW WILL IMPACT THE AREA TUESDAY NIGHT INTO WEDNESDAY.
IF THE SYSTEM COMES ASHORE TO THE NORTH OVER NORTHERN VANCOUVER
ISLAND...AS THE ECMWF FORECASTS...THERE WILL NOT BE MUCH OF AN
IMPACT...PERHAPS A FEW ISOLATED SHOWERS. HOWEVER...IF THE GFS40 IS
CORRECT AND THE SYSTEM MOVES DIRECTLY OVER WESTERN WASHINGTON...WE
WILL SEE MORE WIDESPREAD PRECIPITATION AND HIGHER AMOUNTS. BEHIND
THE SYSTEM...MODELS HINT AT A RIDGE BUILDING IN BRINGING FAIR
WEATHER...HOWEVER UNCERTAINTY AT THIS POINT IS FAIRLY HIGH.
&&
.AVIATION....LIGHT NW FLOW ALOFT TODAY AHEAD OF A TROUGH. THE FLOW
WILL BECOME MODERATE W-NWLY TONIGHT AND SATURDAY AS THE TROUGH MOVES
OVER THE REGION. STABLE ATMOSPHERE. MOIST IN THE LOWER LEVELS
TODAY...THEN MOISTURE INCREASING AT ALL LEVELS TONIGHT AND SATURDAY.
EXPECT RAIN AT TIMES FROM KPAE NWD LATER TONIGHT AND SATURDAY WITH
SPRINKLES OR LIGHT RAIN ACROSS THE REMAINDER OF THE AREA.
SATELLITE IMAGERY INDICATES STRATUS IS A BIT MORE SPARSE THAN
PREVIOUS MORNINGS. LOW CLOUDS ARE SO FAR CONFINED TO THE WRN
PORTION OF THE SW INTERIOR...LOWER CHEHALIS GAP...AND SPILLING INTO
THE SW PORTION OF PUGET SOUND. A MIX OF IFR AND LOW MVFR STRATUS IS
EXPECTED TO FILL IN FURTHER...ESPECIALLY AROUND THE PUGET SOUND
REGION AFFECTING THE KSEA/BFI/KOLM TERMINALS...AND POSSIBLY KPAE.
THE LOW CLOUDS SHOULD SCATTER OUT BY LATE MORNING MOST PLACES.
KSEA...SOUTH TO SOUTHWEST WIND 5-10 KT. STRATUS OVER WRN PORTIONS OF
THE SOUND IS EXPANDING EWD. LOW CLOUDS SHOULD REACH KSEA BY 12Z.
CIGS MOST LIKELY IN THE 700-900 FT...THEN SCATTERING BY ROUGHLY 17Z.
&&
.MARINE...ONSHORE FLOW WILL CONTINUE TODAY AND INCREASE THIS EVENING
AS A TROUGH APPROACHES. THE FLOW THROUGH THE STRAIT WILL BE MARGINAL
FOR GALES AND CONFIDENCE IS LOW. WILL LEAVE THE GALE WATCH IN EFFECT
FOR THIS EVENING.
A SERIES OF WEAK UPPER TROUGHS WILL MOVE THROUGH THE REGION THROUGH
TUESDAY. ONSHORE FLOW WILL PERSIST AS HIGH SURFACE PRESSURE REMAINS
OFFSHORE WITH LOWER PRESSURE INLAND.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY COASTAL WATERS THROUGH NOON.
SMALL CRAFT ADVISORY CENTRAL AND E STRAIT THROUGH 7 AM PDT.
GALE WATCH CENTRAL STRAIT OF JUAN DE FUCA AND EAST STRAIT
TONIGHT.
&&
YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:48 AM PDT | Small Craft Advisory | SEW | 36 hr | |
| Jul 18, 2:43 PM PDT | Small Craft Advisory | SEW | 13 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.